Your Cart

Your cart is empty

Home  >  Volume 33

Development of a new Nonstandard Denominator Function for Finite Difference Schemes by Obayomi A.A. and Oke M.O. (Pages 51-60)
Sale price: $5.00
Quantity:

Abstract

This paper presents a modified trigonometric denominator function for the construction of nonstandard finite difference scheme. We used a new denominator function in the construction of discrete models for some ordinary differential equations. The modification of the discretization function leads to a qualitatively better scheme and the derived models have been found to possess desirable qualitative properties.

                Keywords: Denominator Functions, Nonstandard Rules, Finite Difference Schemes, Trigonometric Function

Close
Loading...